View Single Post
Old 11-05-2011, 06:04 PM   #9
Doveangel47 Doveangel47 is offline
Newbie
(female)
 
Join Date: Nov 2011
Location: Norwalk, CT
Posts: 2
Doveangel47 HB User
Re: Lamictal causing increased mania?

I've been on 400-500 Lamictal for about 3 years now and over the last year new mania has been poking through. I was given Lamictal because at the time I was mainly depressed with just one psychotic manic episode.

The last 2 years I've been battling mixed episodes which include all your symptoms! The rage, distractibility, racing thoughts... The usual plus so much more and magnified by 10. Last week I had another episode and it was so severe that my family called 911. I just spent 6 days on the psych ward and I think it's due to to the Lamictal tweaks.

My doc took me off of it and now I'm depressed! Life sucks again. With the Lamictal, I always felt like I was on "go". Always speedy, like I had a fire burning constantly. Now I'm flat and hate life again. I haven't been depressed in over 2 years, so I guess the depression cycle begins again...

 
The following 2 users give hugs of support to: Doveangel47
cri222 (11-07-2011), Minerva78 (11-07-2011)